# SDR FDEA201103040843

- Difficulty date: March 4, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 62,212 hours, 11,931 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Lug
- Condition: Cracked
- Location: Slat Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF RT WING OTBD HYD SYS NR 3 SLAT ACTUATOR, FOUND OTBD SLAT MECHANISM ASSY OTBD UPPER SUPPORT LUG CRACKED.  OUTBOARD LUG BRACKET REMOVED AND REPLACED AS PER CMM 27-83-11 REVISION 69.  FUNCTIONAL TEST OF THE SLAT CARRIED OUT AS PER AMM 27-82-02-4 REVISION 69.0 FOUND SATISFACTORY.
